Alert archive / Alabama / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

June 29, 2017Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Jun 29, 2017, 5:39 PM CDT for Baldwin County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 5:39 PM CDT (22:39 UTC)
Expired
Jun 29, 2017, 6:30 PM CDT
In force
51 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WWUS84 KMOB 292239
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
539 PM CDT THU JUN 29 2017
 
ALZ055-059-262-264-FLZ201-292330-
Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Escambia Inland FL-
539 PM CDT THU JUN 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...NORTHWESTERN BALDWIN...WESTERN
ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 630 PM CDT...

At 539 PM CDT, the strong thunderstorms were located along a line
extending from near Stockton to 7 miles northeast of I65 And AL 225
to near Bay Minette to near Stapleton,and moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Bay Minette, Atmore, McCullough, Bratt, I65 And CR 1, I65 And AL 21
and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3076 8786 3086 8778 3097 8779 3104 8790
      3109 8790 3128 8752 3121 8735 3096 8736
      3077 8760
TIME...MOT...LOC 2239Z 239DEG 28KT 3105 8782 3100 8774 3089 8773 3080
8782

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:54 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 29, 3:54 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
354 PM CDT Thu Jun 29 2017

...Potential For Locally Heavy Rainfall and Flash Flooding
Continues Through Early This Evening...

.NEAR TERM /Now Through Friday/...Convective activity over
southeast Mississippi will continue to move northeast and east
through the local area this evening and into the early hours
tonight, with rain gradually ending from west to east after
sunset. Redevelopment of scattered showers and storms will then be
possible late tonight into early Friday before activity increases
in coverage and intensity once again across the area Friday
afternoon. Brief, heavy downpours and lightning will again be the
primary threat, though stronger cells could produce gusty winds
as well. Low temps tonight range from the low to mid 70's and
highs on Friday reach the mid 80's inland and low 80's along the
immediate coast. /49

In terms of flooding potential late this afternoon into this
evening, we will continue the Flash Flood Watch for southern
portions of the CWA until 10 PM, and convection allowing models
still show potential for locally heavy rain to spread along the
current watch area late this afternoon into at early this
evening. Localized heavy rainfall rates could quickly lead to 1 to
3 inches of rainfall in a short period of time, and given the
saturated grounds and earlier heavier rains today, will leave the
watch up for now and let the next shift assess trends. /21

.SHORT TERM /Friday night Through Sunday night/...Mid level flow
will flatten and become more zonal late Friday night into Saturday
as the upper level trough continues to lift toward the Eastern
Seaboard and as an upper level ridge of high pressure strengthens
over the Gulf of Mexico. Convection should diminish in coverage,
with a few lingering showers or storms still possible mainly over
eastern and northeastern portions of the area Friday evening, with
little activity expected after midnight. Will maintain low POPs
over the northeastern CWA through 06Z, with a dry forecast during
the overnight hours Friday night. We expect coverage of showers
and thunderstorms to increase again during the day Saturday,
especially over southeast MS and interior portions of southwest AL
and the northwest FL Panhandle away from the immediate coast. Will
have POPs ranging from 20-30% near the immediate coast and
beaches, to 40-50% inland during the day Saturday. Coverage may
begin to diminish once again Saturday evening, but will leave at
least a slight chance of convection through the night as embedded
shortwave impulses traverse the area within the moist zonal flow.
A similar pattern continues into Sunday and Sunday night, with
scattered showers and storms once again developing during the day,
with decreasing coverage during the evening/night time hours. We
will need to continue to monitor for locally heavy rainfall and
perhaps some localized flooding through the weekend. Otherwise,
the warm and humid pattern continues with highs Saturday and
Sunday ranging from the upper 80s to lower 90s inland, with mid to
upper 80s near the immediate coast. Lows each night should range
from the lower to mid 70s inland, with mid to upper 70s along the
immediate coast and beaches. /21

.LONG TERM /Monday Through Thursday/...Medium range models are in
decent agreement with building the upper ridge axis over the north
central Gulf of Mexico and central Gulf Coast region Monday, and
then farther northward over the central Gulf Coast region and
southeast states and adjacent western Atlantic through midweek.
Despite the presence of the building ridge, enough moisture will
be available for the development of scattered showers and
thunderstorms each day through the period. Heat and humidity
otherwise will be the rule with temperatures trending upward to
around 90 to the lower 90s inland, and upper 80s to around 90 near
the coast, with morning lows remaining in the 70s. /21

&&

.MARINE...Weak high pressure continues over the southeast U.S. and
eastern gulf through Friday then builds west over the northern gulf
through early next week. A light to moderate southerly flow will
persist with the pattern through early next week with higher winds
over the near shore waters each afternoon due to daytime heating.
High rain chances are still expected over the northern gulf through
early Friday before tapering off slowly through the weekend as the
ridge of high pressure over the northern gulf is reinforced from the
north and west. Seas range from 2 to 3 feet into Friday morning then
around 2 feet through early next week. /49

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      74  87  75  89 /  50  60  10  40
Pensacola   75  87  77  87 /  50  50  10  30
Destin      77  86  79  87 /  50  50  10  20
Evergreen   72  87  73  90 /  60  70  20  50
Waynesboro  71  86  72  89 /  50  60  10  50
Camden      72  87  73  90 /  60  70  20  50
Crestview   72  89  74  90 /  50  60  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 10 PM CDT this evening for ALZ261>266.

FL...Flash Flood Watch until 10 PM CDT this evening for FLZ201>204.

MS...Flash Flood Watch until 10 PM CDT this evening for MSZ078-079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 29, 5:28 AM CDT, 12 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
528 AM CDT Thu Jun 29 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
528 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Heavy downpours will accompany thunderstorms today through early
this evening tampering off slowly later tonight through early
Friday morning. Mostly nuisance flooding of poor drainage and low
lying areas can be expected with some flash flooding also possible
especially over George and Stone counties in southeast
Mississippi stretching east into Mobile and Baldwin counties in
southwest Alabama. Remember, between one and two inches of rain
per hour over an urban area can cause flash flooding. Turn around
don't drown!

Many area rivers remain in flood...some still Moderate with some
rivers cresting last night and early this morning. Additional
rainfall will likely prolong this situation a couple of more days.

There is a moderate risk for rips currents through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Mostly nuisance flooding of poor drainage and low lying areas
can be expected with some of the heavier showers or thunderstorms
through Friday afternoon.

Many area rivers will remain in flood...some still Moderate.
Additional rainfall will likely prolong this situation a couple of
more days.

A moderate risk for rip currents will continue on Friday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630>635-650-655-670-675-301030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
528 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Winds and seas will be higher near scattered to numerous showers
and thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Winds and seas will be higher near scattered showers and
thunderstorms through early next week.

In the hours before

Local storm report, Jun 29, 11:40 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1140 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLOOD            4 WNW FORT WALTON BEACH 30.46N 86.64W
06/29/2017                   OKALOOSA           FL   LAW ENFORCEMENT

            OKALOOSA COUNTY SHERIFFS OFFICE REPORTED FLOODING ON
            GREEN ACRES ROAD BETWEEN BEAL PARKWAY AND NEAR BEVERLY
            STREET.

&&

CFORD
Special weather statement, Jun 29, 3:54 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
354 PM CDT THU JUN 29 2017

ALZ261-263-MSZ079-292145-
Mobile Central AL-Mobile Inland AL-George MS-
354 PM CDT THU JUN 29 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 445 PM
CDT...

At 353 PM CDT, the strong thunderstorm was located over Big Point, or
9 miles north of Escatawpa, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Chickasaw, Semmes, Tanner
Williams, I65 And I165, I65 And AL 158, Mobile Regional Airport and
Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3074 8841 3074 8864 3105 8837 3075 8799
      3073 8800 3073 8797 3052 8840
TIME...MOT...LOC 2053Z 226DEG 27KT 3061 8850
Special weather statement, Jun 29, 4:36 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT THU JUN 29 2017

ALZ261-263-265-292230-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
436 PM CDT THU JUN 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE COUNTY UNTIL 530 PM CDT...

At 435 PM CDT, strong thunderstorms were located along a line
extending from near Semmes to near Bayou La Batre,and moving east at
25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Central Dauphin Island, Semmes, I65 And I165, Coden, Mobile Regional
Airport, I65 And AL 158, Fort Gaines, Alabama Port and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3022 8838 3091 8830 3092 8796 3088 8798
      3088 8797 3082 8797 3080 8799 3079 8797
      3079 8799 3077 8799 3078 8797 3077 8797
      3074 8800 3072 8798 3069 8800 3068 8800
      3070 8798 3022 8803
TIME...MOT...LOC 2135Z 264DEG 23KT 3085 8825 3043 8831
Special weather statement, Jun 29, 4:57 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
457 PM CDT THU JUN 29 2017

ALZ261>264-292300-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
457 PM CDT THU JUN 29 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MOBILE AND CENTRAL BALDWIN COUNTIES UNTIL 600 PM CDT...

At 457 PM CDT, the strong thunderstorm was located over Satsuma,
moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Downtown Mobile, Prichard, Saraland, Bay Minette, Chickasaw, Satsuma,
Creola, Chunchula, Stockton, Stapleton, Axis, I65 And I165, I65 And
AL 225 and I65 And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3095 8823 3115 8762 3076 8764 3066 8806
TIME...MOT...LOC 2157Z 248DEG 32KT 3085 8806
Special weather statement, Jun 29, 5:29 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
529 PM CDT THU JUN 29 2017

ALZ263>266-292330-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Mobile Central AL-
529 PM CDT THU JUN 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MOBILE AND SOUTHWESTERN BALDWIN COUNTIES
UNTIL 630 PM CDT...

At 528 PM CDT, the strong thunderstorms were located along a line
extending from near Downtown Mobile to Alabama Port,and moving east
at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Downtown Mobile, Daphne, Fairhope, Foley, Spanish Fort, Robertsdale,
Point Clear, Loxley, Magnolia Springs, Stapleton, Bon Secour,
Summerdale, Silverhill, Fort Gaines, Fort Morgan and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3022 8821 3074 8804 3079 8770 3079 8762
      3022 8775
TIME...MOT...LOC 2228Z 268DEG 17KT 3072 8802 3034 8811
Special weather statement, Jun 29, 5:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
539 PM CDT THU JUN 29 2017

ALZ055-059-262-264-FLZ201-292330-
Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Escambia Inland FL-
539 PM CDT THU JUN 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...NORTHWESTERN BALDWIN...WESTERN
ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 630 PM CDT...

At 539 PM CDT, the strong thunderstorms were located along a line
extending from near Stockton to 7 miles northeast of I65 And AL 225
to near Bay Minette to near Stapleton,and moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Bay Minette, Atmore, McCullough, Bratt, I65 And CR 1, I65 And AL 21
and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3076 8786 3086 8778 3097 8779 3104 8790
      3109 8790 3128 8752 3121 8735 3096 8736
      3077 8760
TIME...MOT...LOC 2239Z 239DEG 28KT 3105 8782 3100 8774 3089 8773 3080
8782

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:13 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 29, 2:37 AM CDTFlash Flood WatchMOBBaldwin, Mobile19 hr
Jun 29, 4:35 AM CDTSpecial Marine WarningMOB55 min
Jun 29, 5:11 AM CDTSpecial Weather StatementMOBMobile49 min
Jun 29, 5:55 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 29, 6:33 AM CDTSpecial Marine WarningMOB57 min
Jun 29, 6:38 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile, Washington112 min
Jun 29, 7:01 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 29, 7:09 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 29, 7:41 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Monroe, Washington3 hr
Jun 29, 7:45 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 29, 8:22 AM CDTSpecial Marine WarningMOB83 min
Jun 29, 9:44 AM CDTSpecial Marine WarningMOB61 min
Jun 29, 9:46 AM CDTSpecial Marine WarningMOB59 min
Jun 29, 10:51 AM CDTRiver Flood WarningMOBBaldwin, Mobile56 hr
Jun 29, 11:15 AM CDTAreal Flood AdvisoryMOBCovington3 hr
Jun 29, 3:54 PM CDTSpecial Weather StatementMOBMobile51 min
Jun 29, 4:36 PM CDTSpecial Weather StatementMOBMobile54 min
Jun 29, 4:39 PM CDTSpecial Marine WarningMOB66 min
Jun 29, 4:48 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 29, 4:57 PM CDTSpecial Weather StatementMOBBaldwin63 min
Jun 29, 5:29 PM CDTSpecial Weather StatementMOBBaldwin61 min
Jun 29, 5:44 PM CDTSpecial Marine WarningMOB61 min
Jun 29, 6:12 PM CDTSpecial Marine WarningMOB93 min
Jun 29, 4:56 AM CDTSpecial Weather StatementMOBOkaloosa64 min
Jun 29, 5:32 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Jun 29, 6:22 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Jun 29, 9:18 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa6 hr
Jun 29, 9:30 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Jun 29, 12:28 PM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Jun 29, 4:11 AM CDTAreal Flood AdvisoryMOBGeorge, Perry, Stone3 hr
Jun 29, 4:17 AM CDTSpecial Weather StatementMOBGeorge, Perry, Stone58 min

Nearby

Special Weather Statements in Alabama, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.